# SDR CALA2025091108785

- Difficulty date: September 10, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 81,351 hours, 28,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A85401
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA L2, DOOR CHORD IS CORRODED IN MULTIPLE AREAS FROM APPROX. STA. 897 TO STA. 1000 REFERENCE BAM NON-ROUTINE # 2876125 FOR ALL WORK ACCOMPLISHED IN REMOVAL AND REPLACEMENT OF L1 DOOR LOWER CHORD. CORRECTING , IT SHOULD BE L2 NOT L1, REST HAS BEEN VERIFIED REFERENCE BAM NON-ROUTINE # 2876125 FOR ALL WORK ACCOMPLISHED IN REMOVAL AND REPLACEMENT OF L1 DOOR LOWER CHORD.
